MathSciNet Relay Station
MathSciNet bibliographic data
MR2600875 17B67 (14F10 17B10)
Frenkel, Edward; Gaitsgory, Dennis Localization of $\germ g$-modules on the affine Grassmannian. Ann. of Math. (2) 170 (2009), no. 3, 1339–1381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement